MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8301
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a torn sheath.Engineering observed cut marks on the sheath near the outer ring, a large tear, and separation of the film from the inner ring.Based on the condition of the returned unit, it is likely that the tear in the sheath was caused by the instrumentation used by the surgeon.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible updates to product literature and/or device enhancements, which are intended to further minimize the likelihood for this type of event to occur.
 
Event or Problem Description
Procedure performed: "herniotomy".Event description: "insert the green ring through the incision.When surgeon curling the white ring but the wound sheath was broken on the green ring.Please consult with photos." type of intervention: na.Patient status: "no patient injury".

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7379897
Report Number2027111-2018-00124
Device Sequence Number1373125
Product Code KGW
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)201108(30)01(10)1310445
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model NumberC8301
Device Catalogue Number101355701
Device Lot Number1310445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/28/2018
Patient Sequence Number1